# SDR CA100804007

- Difficulty date: July 21, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PW206B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, A
- Precautionary procedure: E

## Discrepancy

ON GROUND EVENT FOLLOWING INCORP OF MFG MODIFICATIONS ON THE ENGINE SWITCHES, AS THE ENGINE WAS BEING SHUTDOWN AFTER GROUND RUNS, THE PILOT NOTICED THAT THE ENGINE LIGHTS INDICATING SHUTDOWN TOOK LONGER THAN USUAL TO COME ON. NOTICED THE ENGINE TEMP RISING AND ADVISED THAT FLAMES WERE COMING OUT OF ENGINE.  USED TWIST GRIP & FUEL CUT OFF LEVERS TO SHUT THE ENGINE OFF.  POST EVENT INSP, FOUND MELTED POWER TURBINE BLADES.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
